# SDR SWI202405080361

- Difficulty date: March 2, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STAB TO FUSELAGE ATTACHMENT DRAG ANGLE AFT POSSIBLE CRACK. (MARKED)   (C-CHECK RO 5/6/2024)   COMPLIED WITH ALL STEPS OF REPAIR TO RH VERTICAL TO FUSELAGE AFT DRAG ANGLE AND INSTALLED ALL FABRICATED REPAIR PARTS -6 R/H AFT ANGLE DOUBLER AND -8 R/H AFT ANGLE FILLER USING 2024-T3 .090" ALCLAD SHEET, PO #T-62096, REF CRJ 700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
